Alert archive / Wyoming / Blizzard Watches in 2016
Blizzard Watch 2, NWS Cheyenne, WY
NWS Cheyenne, WY issued this blizzard watch at Nov 26, 2016, 11:54 AM MST for Carbon County, Wyoming. It took effect at Nov 27, 2016, 9:00 AM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 26, 2016, 11:54 AM MST (18:54 UTC)
- In effect from
- Nov 27, 2016, 9:00 AM MST
- Expired
- Nov 27, 2016, 3:33 AM MST
- In force
- Issued by
- NWS Cheyenne, WY
County Carbon County, WY
The radar
The Cheyenne radar (KCYS), 187 km from the middle of the area, began a volume at 18:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 6.9 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2838 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 164 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
666 WWUS45 KCYS 261854 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 1154 AM MST SAT NOV 26 2016 ...PROLONGED SNOW EVENT WITH STRONG WINDS ACROSS THE WESTERN MOUNTAINS...THE ARLINGTON AREA... AND MUCH OF CARBON COUNTY... .A PROLONGED MODERATE TO HEAVY SNOW EVENT ACROSS THE SIERRA MADRE AND SNOWY RANGES IS LOOKING LIKELY FROM SUNDAY AFTERNOON THROUGH AT LEAST MONDAY NIGHT. STRONG WEST TO NORTHWEST WINDS WILL ALSO DEVELOP BY SUNDAY AFTERNOON. THE COMBINATION OF FALLING SNOW AND VERY STRONG WINDS IN THE ARLINGTON AREA COULD CAUSE SIGNIFICANT BLOWING SNOW AND REDUCED VISIBILITIES. BLIZZARD CONDITIONS COULD EXPAND TO COVER RAWLINS AND SARATOGA AS WELL DEPENDING ON SNOW AMOUNTS. WYZ110-271200- /O.UPG.KCYS.WS.A.0014.161127T1600Z-161128T1800Z/ /O.NEW.KCYS.BZ.W.0004.161127T1600Z-161129T0000Z/ NORTH SNOWY RANGE FOOTHILLS- INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN 1154 AM MST SAT NOV 26 2016 ...BLIZZARD WARNING IN EFFECT FROM 9 AM SUNDAY TO 5 PM MST MONDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A BLIZZARD WARNING...WHICH IS IN EFFECT FROM 9 AM SUNDAY TO 5 PM MST MONDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * TIMING...SNOW EXPECTED TO BEGIN NEAR ARLINGTON AS EARLY AS SUNDAY MID MORNING AND COULD CONTINUE THROUGH MIDDAY MONDAY. * TOTAL SNOW ACCUMULATIONS...2 TO 4 INCHES IN THE ARLINGTON AREA. * WINDS/VISIBILITY...VERY STRONG WINDS ARE EXPECTED TO DEVELOP BY SUNDAY AFTERNOON AND PERSIST INTO SUNDAY NIGHT THAT WILL CREATE AREAS OF BLOWING AND DRIFTING SNOW. WINDS GUSTING TO 60 MPH ARE POSSIBLE SUNDAY AFTERNOON THROUGH THE NIGHT. VISIBILITIES COULD FALL BELOW A QUARTER MILE AT TIMES WITH BLIZZARD CONDITIONS POSSIBLE. * IMPACTS...COMBINATION OF STRONG WINDS...SNOW AND BLOWING SNOW WILL CREATE SERIOUS TRAVEL CONDITIONS ALONG INTERSTATE 80 FROM ARLINGTON TO ELK MOUNTAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITEOUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. DO NOT TRAVEL. IF YOU MUST TRAVEL...HAVE A WINTER SURVIVAL KIT WITH YOU. IF YOU GET STRANDED...STAY WITH YOUR VEHICLE. && $$ WYZ112-114-271200- /O.UPG.KCYS.WS.A.0014.161127T1600Z-161129T1200Z/ /O.NEW.KCYS.WS.W.0015.161127T1200Z-161129T1200Z/ SIERRA MADRE RANGE-SNOWY RANGE- INCLUDING THE CITIES OF...CENTENNIAL...ALBANY 1154 AM MST SAT NOV 26 2016 ...WINTER STORM WARNING IN EFFECT FROM 5 AM SUNDAY TO 5 AM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WINTER STORM WARNING FOR MODERATE TO HEAVY SNOW AND STRONG WINDS...WHICH IS IN EFFECT FROM 5 AM SUNDAY TO 5 AM MST TUESDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * TIMING...SNOW IS EXPECTED TO BEGIN AS EARLY AS SUNDAY MORNING AND PERSIST THROUGH AT LEAST MONDAY NIGHT. HEAVIER SNOW LOOKS TO BEGIN EARLY SUNDAY EVENING THROUGH MONDAY MORNING. * TOTAL SNOW ACCUMULATIONS...15 TO 20 INCHES ARE POSSIBLE IN THE SNOWY AND SIERRA MADRE RANGES WITH LOCALLY HIGHER AMOUNTS ON WEST AND NORTHWEST FACING SLOPES. * WINDS/VISIBILITY...WEST TO NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 55 MPH ARE LIKELY. VISIBILITIES COULD FALL BELOW A QUARTER MILE AT TIMES WITH NEAR BLIZZARD CONDITIONS LIKELY. * IMPACTS...MAINLY TO TRAVEL. ROADS COULD BECOME IMPASSABLE DUE TO DRIFTING AND BLOWING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ WYZ111-271200- /O.NEW.KCYS.WW.Y.0032.161127T1600Z-161129T0000Z/ SOUTHWEST CARBON COUNTY- INCLUDING THE CITY OF...BAGGS 1154 AM MST SAT NOV 26 2016 ...WINTER WEATHER ADVISORY IN EFFECT FROM 9 AM SUNDAY TO 5 PM MST MONDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM 9 AM SUNDAY TO 5 PM MST MONDAY. * TIMING...SNOW IS EXPECTED TO BEGIN ACROSS SOUTHWEST CARBON COUNTY AS EARLY AS SUNRISE SUNDAY AND PERSIST THROUGH MONDAY. * TOTAL SNOW ACCUMULATIONS...3 TO 5 INCHES STORM TOTAL SNOW FALL IS EXPECTED. * WINDS/VISIBILITY...WEST TO SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH ARE EXPECTED TO DEVELOP THAT WILL REDUCE VISIBILITIES UNDER A HALF MILE AT TIMES. * IMPACTS...MAINLY TO TRAVEL. ROADS COULD BECOME SNOW COVERED IN FALLING AND DRIFTING SNOW MAKING TRAVEL HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT SNOW AND STRONG WINDS WILL CREATE RESTRICTED VISIBILITIES AND DRIFTING SNOW ALONG AREA ROADWAYS. USE CAUTION WHEN TRAVELING... ESPECIALLY IN OPEN AREAS. && $$ WYZ109-113-271200- /O.NEW.KCYS.BZ.A.0002.161127T1600Z-161129T0000Z/ CENTRAL CARBON COUNTY-UPPER NORTH PLATTE RIVER BASIN- INCLUDING THE CITIES OF...RAWLINS...SARATOGA...ENCAMPMENT 1154 AM MST SAT NOV 26 2016 ...BLIZZARD WATCH IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A BLIZZARD WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY AFTERNOON. * TIMING...10 AM SUNDAY THROUGH 5 PM MONDAY * TOTAL SNOW ACCUMULATIONS...2 TO 5 INCHES STORM TOTAL SNOW FALL IS POSSIBLE. * WINDS/VISIBILITY...STRONG WEST TO NORTHWEST WINDS ARE EXPECTED TO DEVELOP LATE SUNDAY AFTERNOON AND CONTINUE OVERNIGHT INTO MONDAY. SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE POSSIBLE. VISIBILITIES COULD BE REDUCED UNDER A QUARTER MILE LEADING TO VERY DANGEROUS DRIVING CONDITIONS. * IMPACTS...SIGNIFICANT TO SEROUS IMPACTS TO TRAVEL WITH SEVERELY RESTRICTED VISIBILITIES...BLOWING AND DRIFTING SNOW. ROADS MAY BECOME IMPASSABLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WATCH MEANS THERE IS A POTENTIAL FOR FALLING AND/OR BLOWING SNOW WITH STRONG WINDS AND EXTREMELY POOR VISIBILITIES. THIS CAN LEAD TO WHITEOUT CONDITIONS AND MAKE TRAVEL VERY DANGEROUS. && $$
1 follow-up statement
693 WWUS45 KCYS 271033 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 333 AM MST SUN NOV 27 2016 ...PROLONGED SNOW EVENT WITH STRONG WINDS ACROSS THE WESTERN MOUNTAINS...THE ARLINGTON AREA... AND MUCH OF CARBON COUNTY... .A PROLONGED MODERATE TO HEAVY SNOW EVENT ACROSS THE SIERRA MADRE AND SNOWY RANGES IS LOOKING LIKELY FROM THIS AFTERNOON THROUGH AT LEAST MONDAY NIGHT. STRONG WEST WINDS WILL ALSO DEVELOP BY THIS AFTERNOON. THE COMBINATION OF FALLING SNOW AND VERY STRONG WINDS IN THE ARLINGTON AREA WILL CAUSE SIGNIFICANT BLOWING SNOW AND REDUCED VISIBILITIES BELOW A QUARTER MILE AT TIMES...ESPECIALLY THIS EVENING THROUGH THE EARLY NIGHT. WYZ110-272200- /O.CON.KCYS.BZ.W.0004.161127T1600Z-161129T0000Z/ NORTH SNOWY RANGE FOOTHILLS- INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN 333 AM MST SUN NOV 27 2016 ...BLIZZARD WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 5 PM MST MONDAY... * TIMING...THIS AFTERNOON THROUGH MONDAY AFTERNOON. THE WORST CONDITIONS WILL LIKELY BE THIS EVENING THROUGH THE EARLY NIGHT DUE TO THE COMBINATION OF SNOW ACCUMULATIONS AND SIGNIFICANT BLOWING SNOW. * TOTAL SNOW ACCUMULATIONS...2 TO 4 INCHES IN THE ARLINGTON AREA. * WINDS/VISIBILITY...VERY STRONG WINDS ARE EXPECTED TO DEVELOP BY THIS AFTERNOON AND PERSIST THROUGH MONDAY. WINDS GUSTING TO 65 MPH WILL BE POSSIBLE FROM THIS AFTERNOON THROUGH THE EVENING. VISIBILITIES COULD FALL BELOW A QUARTER MILE AT TIMES. * IMPACTS...COMBINATION OF STRONG WINDS...SNOW AND BLOWING SNOW WILL CREATE SERIOUS TRAVEL CONDITIONS ALONG INTERSTATE 80 FROM ARLINGTON TO ELK MOUNTAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITEOUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. DO NOT TRAVEL. IF YOU MUST TRAVEL...HAVE A WINTER SURVIVAL KIT WITH YOU. IF YOU GET STRANDED...STAY WITH YOUR VEHICLE. && $$ WYZ112-114-272200- /O.CON.KCYS.WS.W.0015.161127T1200Z-161129T1200Z/ SIERRA MADRE RANGE-SNOWY RANGE- INCLUDING THE CITIES OF...CENTENNIAL...ALBANY 333 AM MST SUN NOV 27 2016 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM MST TUESDAY... * TIMING...LATE THIS MORNING THROUGH MONDAY NIGHT. * TOTAL SNOW ACCUMULATIONS...13 TO 20 INCHES ARE POSSIBLE IN THE SNOWY AND SIERRA MADRE RANGES WITH LOCALLY HIGHER AMOUNTS ON WEST AND NORTHWEST FACING SLOPES. * WINDS/VISIBILITY...WEST TO NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 55 MPH ARE LIKELY. VISIBILITIES COULD FALL BELOW A QUARTER MILE AT TIMES WITH NEAR BLIZZARD CONDITIONS. * IMPACTS...MAINLY TO TRAVEL. ROADS COULD BECOME IMPASSABLE DUE TO DRIFTING AND BLOWING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ WYZ109-113-272200- /O.UPG.KCYS.BZ.A.0002.161127T1600Z-161129T0000Z/ /O.EXA.KCYS.WW.Y.0032.161127T1600Z-161129T0000Z/ CENTRAL CARBON COUNTY-UPPER NORTH PLATTE RIVER BASIN- INCLUDING THE CITIES OF...RAWLINS...SARATOGA...ENCAMPMENT 333 AM MST SUN NOV 27 2016 ...WINTER WEATHER ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 5 PM MST MONDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 5 PM MST MONDAY. THE BLIZZARD WATCH IS NO LONGER IN EFFECT. * TIMING...LATE THIS MORNING THROUGH MONDAY AFTERNOON * TOTAL SNOW ACCUMULATIONS...1 TO 4 INCHES. * WINDS/VISIBILITY...STRONG WEST WINDS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND CONTINUE THROUGH MONDAY. SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED. VISIBILITIES COULD BE REDUCED UNDER ONE HALF MILE AT TIMES DUE TO THE COMBINATION OF FALLING SNOW AND BLOWING SNOW. * IMPACTS...MAINLY TO TRAVEL. ROADS MAY BECOME SNOW COVERED IN FALLING AND DRIFTING SNOW MAKING TRAVEL HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT SNOW AND STRONG WINDS WILL CREATE RESTRICTED VISIBILITIES AND DRIFTING SNOW ALONG AREA ROADWAYS. USE CAUTION WHEN TRAVELING... ESPECIALLY IN OPEN AREAS. && $$ WYZ111-272200- /O.CON.KCYS.WW.Y.0032.161127T1600Z-161129T0000Z/ SOUTHWEST CARBON COUNTY- INCLUDING THE CITY OF...BAGGS 333 AM MST SUN NOV 27 2016 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 5 PM MST MONDAY... * TIMING...LATE THIS MORNING THROUGH MONDAY AFTERNOON. * TOTAL SNOW ACCUMULATIONS...2 TO 4 INCHES. * WINDS/VISIBILITY...WEST TO SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH ARE EXPECTED TO DEVELOP THIS AFTERNOON AND PERSIST THROUGH MONDAY. VISIBILITIES COULD BE REDUCED UNDER ONE HALF MILE AT TIMES DUE TO THE COMBINATION OF FALLING SNOW AND BLOWING SNOW. * IMPACTS...MAINLY TO TRAVEL. ROADS MAY BECOME SNOW COVERED IN FALLING AND DRIFTING SNOW MAKING TRAVEL HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT SNOW AND STRONG WINDS WILL CREATE RESTRICTED VISIBILITIES AND DRIFTING SNOW ALONG AREA ROADWAYS. USE CAUTION WHEN TRAVELING... ESPECIALLY IN OPEN AREAS. && $$
What forecasters said that day
The local office's own words before this blizzard watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this blizzard watch went out at Nov 26, 10:37 AM MST, 1 hour 17 minutes earlier.
Area forecast discussion, Nov 26, 10:37 AM MST, 1 hour 17 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
1037 AM MST Sat Nov 26 2016
.SHORT TERM...(Today through Sunday Night)
Issued at 353 AM MST Sat Nov 26 2016
Main forecast concern over the short term will be the mountain
snows and strong winds that will develop by Sunday
afternoon/evening. It will be rather quiet through Sunday morning
with a shortwave ridge across Wyoming. It is currently breezy
along and west of the Laramie Range. The 850mb CAG-CPR gradient
(currently around 40 meters) will decrease through the afternoon,
so winds should come down a bit. Attention then turns to the storm
system that will track from southern Nevada this evening and close
off over northwest Nebraska by Sunday evening. The llvl gradient
will rapidly increase during the afternoon with the CAG-CPR
gradient maximized around 60-65 meters by 00Z Monday. Both the GFS
and NAM show 700-750 mb winds around 50 kts from the southern
Laramie Range eastward into Laramie county. With the combination
of decent llvl lapse rates, strong winds aloft, and subsidence
went ahead and issued a High Wind Watch for the southern Laramie
Range eastward to central Laramie county on Sunday aftn/evening.
The other impact from this system will be the prolonged snow event
across the Sierra Madre and Snowy Ranges. Snow should begin by
midday Sunday across the mtns and then spread across portions of
Carbon county through the evening. The models do show the period
from 00-12Z Monday being favorable for higher amounts along the
North Snowy Range foothills (Arlington area). This will likely be
the time when travel conditions will deteriorate along Interstate
80 from Arlington to Elk Mountain. The office blowing snow model
is giving some good probabilities by Sunday evening. The Winter
Weather Watch looks good with the combination of snow/wind, but
went ahead and extended it through Monday night as the orographic
snows will continue in moist northwesterly flow aloft.
.LONG TERM...(Monday through Friday)
Issued at 353 AM MST Sat Nov 26 2016
A much colder and unsettled weather pattern is expected through much
of the extended forecast period. Model guidance remains in very good
agreement with a significant long-wave upper trough encompassing the
western/central CONUS on Monday. Intense surface cyclogenesis should
be well underway over the eastern Dakotas with the GFS/ECMWF showing
a 975-980 mb low along the ND/SD border at 18z Monday. We could have
some wrap-around precipitation into our northeast zones, but at this
time we do not expect significant accumulations. However, this could
change if the aforementioned trough retrogrades enough. Will need to
keep a close eye on this. Otherwise, persistent orographics combined
with multiple weak mid-level disturbances should continue to promote
accumulating mountain snows through at least early Tuesday. Blustery
on Tuesday with strong low-level gradients and a ribbon of 50-60 kts
between 700-800 millibars per the GFS. It will be a challenge to get
out of the 20s for many areas on Tuesday w/ the cold fropa. Lows are
expected to be in the teens and single digits on Wednesday AM. Shots
of mid/high level moisture will likely continue to yield snow shower
activity in the mountains for much of next week, though weak dynamic
forcing suggests a drying trend elsewhere. Very cold temperatures to
continue with a model consensus around -10 to -15 deg C at H7 at 18z
Friday. Periodic strong gap winds are a possibility at virtually any
time next week w/ enhanced low-level gradients and pieces of mid-lvl
energy traversing the flow.
&&
.AVIATION...(For the 18Z TAFS through 18Z Sunday morning)
Issued at 1037 AM MST Sat Nov 26 2016
VFR expected to predominate through the period with varying amounts
of high clouds passing across. Increasing winds after 12Z across
southeast Wy terminals.
&&
.FIRE WEATHER...
Issued at 353 AM MST Sat Nov 26 2016
A dry airmass will be in place today with minimum afternoon humidity
values dropping to 12-20 percent for areas along and east of the
Laramie Range. West to southwest winds will be breezy at times
through the early afternoon across portions of southeast Wyoming. An
elevated to locally critical fire weather threat will be possible
across fire weather zone 309. Colder temperatures on Sunday behind a
front will cause relative humidity values to rise to mostly above 30
percent.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...Winter Storm Watch from Sunday morning through late Monday night
for WYZ112-114.
Winter Storm Watch from Sunday morning through Monday morning
for WYZ110.
High Wind Watch from Sunday morning through Sunday evening for
WYZ106-116>118.
NE...None.
&&
SHORT TERM...ZF
LONG TERM...CLH
AVIATION...CLH
FIRE WEATHER...ZFHazardous weather outlook, Nov 26, 4:30 AM MST, 7 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 430 AM MST SAT NOV 26 2016 WYZ101>119-271130- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 430 AM MST SAT NOV 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A GOOD CHANCE FOR SNOW AND STRONG WINDS FOR AREAS WEST OF THE LARAMIE RANGE ON SUNDAY...ESPECIALLY OVER THE MOUNTAINS AND THE INTERSTATE 80 CORRIDOR BETWEEN LARAMIE AND RAWLINS. SNOW WILL CONTINUE TO FALL IN THE MOUNTAINS THROUGH EARLY NEXT WEEK. WINTER STORM WATCHES ARE IN EFFECT. STRONG WINDS ARE POSSIBLE ON SUNDAY AFTERNOON AND EVENING OVER THE INTERSTATE 80 SUMMIT...AND ALONG INTERSTATE 25 BETWEEN WHEATLAND AND CHEYENNE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NEZ002-003-019>021-054-055-095-096-271130- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 430 AM MST SAT NOV 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE WILL BE INCREASING CHANCES FOR SNOW OVER PORTIONS OF THE WESTERN NEBRASKA PANHANDLE ON MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 26, 3:41 AM MST | High Wind Watch | CYS | Albany, Laramie, Platte | 24 hr |
| Nov 26, 11:54 AM MST | Blizzard Warning | CYS | Albany, Carbon | 39 hr |
| Nov 26, 11:54 AM MST | Winter Storm Warning | CYS | Albany, Carbon | 3 days |
| Nov 26, 11:54 AM MST | Winter Weather Advisory | CYS | Albany, Carbon | 51 hr |
| Nov 26, 12:07 PM MST | High Wind Warning | CYS | Albany, Laramie, Platte | 46 hr |
Nearby
Blizzard Watches in Wyoming, 2016Every blizzard watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.